# SDR DALA2014072404191

- Difficulty date: July 24, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 23,006 hours, 12,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYS FAILED TEST AT LT SIDE.  R & R BATTERY PACK IAW AMM 33-51.
